MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 2.0MM X 2.5CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 2.0MM X 2.5CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5412025
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire was seen to be kinked in numerous areas.The main coil was seen to be detached.There were no anomalies noted to the coil.A functional evaluation could not be performed due to the damage.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed based on analysis since the reported event was unknown/unclear.The device failed to meet specification when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that the subject coil was defective and not deployed during the procedure.No additional information was received for this complaint.The device was returned for analysis, and it was noted that the delivery wire was kinked in multiple locations, and the main coil was found to be prematurely detached/separated from the delivery wire.There were no anomalies noted to the main coil.Based on review of all available information an assignable cause of undeterminable will be assigned to the reported event of 'device problem unknown/unclear' since the reported issue is unclear based on the details of the complaint.It is possible that the "defective" issue reported in the complaint may have been related to the prematurely detached coil.However, this could not be definitively determined.While details of the reported event are limited, based on the visual inspection, it is probable that the device encountered a bending or torsional load during the procedure which caused it to mechanically separate at the detachment zone.An assignable cause of procedural factors will be assigned to the analyzed event of 'main coil prematurely detached/separated during use' since this issue appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was likely limited due to procedural and/or anatomical factors during use.An assignable cause of handling damage will be assigned to the analyzed event of 'coil delivery wire kinked/bent' as this defect appears to be associated with handling of the product or a portion of the product during preparation.
 
Event or Problem Description
The (coil) subject device was returned for analysis, and it was discovered that the coil delivery wire was kinked and the main coil was prematurely detached/separated during use.No further information available.

Brand Name
TARGET TETRA 2.0MM X 2.5CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23577279
Report Number3008881809-2025-00639
Device Sequence Number13144863
Product Code HCG
UDI-Device Identifier07613327578577
UDI-Public(01)07613327578577(17)270623(10)25006166
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5412025
Device Lot Number25006166
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown